VARIACIONES CUANTITATIVAS DE LA POBLACION DE CELULAS PERITONEALES CONTROLADAS POR EL COMPLEJO H-2

Translated title of the contribution: H-2 controlled variation of peritoneal cell population numbers

F. Zavala, A. Ramos, G. Hoecker

Research output: Contribution to journalArticle

Translated title of the contributionH-2 controlled variation of peritoneal cell population numbers
Original languageSpanish
Pages (from-to)107-110
Number of pages4
JournalArchivos de Biologia y Medicina Experimentales
Volume14
Issue number2
StatePublished - Jan 1 1981

ASJC Scopus subject areas

  • Biochemistry, Genetics and Molecular Biology(all)

Cite this